# SDR SWAA2024101637282

- Difficulty date: September 12, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 54,754 hours, 32,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA FLOOR STRUCTURE INTERCOSTAL FOUND WITH CRACK AT BS312 TO BS328 WL 208 RBL30 MARKED.<[01] REMOVED AND REPLACED INTERCOSTAL P/N 141A5410-140. LOT:1574381-1. LOCATED BETWEEN BS.312 - BS.328 RBL.30 WL.208 IAW B-737-700. SRM 51-40-02. & DWG#141A5400 REV: -;[02] JOB COMPLETE.
